# SDR 97FDEA00365

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME BS 680, STR 22L IN FORWARD CARGO BAY.  *S/D*  REMOVED DAMAGED FRAME AREA 2.75 DIAMETER AREA.  HFEC NOTED NO CRACKS FOUND.  FABRICATED REPAIR PARTS FROM 7075-0 .050, IAW FED-EX SRM 51-40-3.  TREATED AND PRIMED REPAIR PARTS PER FED-EX SRM 51-10-2.  INSTALLED REPAIR PARTS PER FED-EX SRM 51-40-3 AND 51-30-2.
